2 citations to https://www.mathnet.ru/rus/im35
-
А. П. Долгалев, “Оценка порядков нулей многочленов от некоторых аналитических функций”, Матем. заметки, 84:2 (2008), 193–206 ; A. P. Dolgalev, “Estimates for the Orders of Zeros of Polynomials in Some Analytic Functions”, Math. Notes, 84:2 (2008), 184–196
-
Я. М. Холявка, “O мере алгебраической независимости значений эллиптических функций Якоби”, Фундамент. и прикл. матем., 11:6 (2005), 209–219 ; Ya. M. Kholyavka, “On a measure of algebraic independence of values of Jacobi elliptic functions”, J. Math. Sci., 146:2 (2007), 5782–5790